# SDR A6WA202409168808

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R388423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AT FS559+14 RBL42  BLEND AREA P3 ON RH FLOOR SILL AT FS559+14 RBL42 OUT OF LIMITS.    REMOVED AND REPLACED INTERCOSTAL P/N 601R38842-3 AT FS559.00 TO FS559+16 RBL42. ALL WORK WAS PERFORMED  IAW SRM 51-42-06 REV 39, CRJ200  SRM 51-40-20 REV 39. ALL WORK PERFORMED UNDER  AERSALE WORK ORDER 004393, CARD NO. 20163,  TT: 44,686:36 TC: 42,772.  AIRCRAFT REMOVED FROM SERVICE 20163 327672 453-170-500 Ï¿½  74.45MHRS FLOOR SILL AT FS559+14 RBL42  BLEND AREA P3 ON RH FLOOR SILL AT FS559+14 RBL42 OUT OF LIMITS.  REMOVED AND REPLACED INTERCOSTAL AT FS559.00 TO FS559+16 RBL42. ALL WORK WAS PERFORMED  IAW SRM 51-42-06 REV 39, SRM 51-40-20 REV 39.
